# SDR IXKA9700045

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 824PY
- Condition: Inoperative
- Location: Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ATL, FOUND LEFT AFT LAV SMOKE DETECTOR INOP.  REMOVED AND REPLACED LEFT AFT LAV SMOKE DETECTOR, OPS CHECK OK AS PER MM 26-18-0.  (M)
